# SDR UALA2013032001723

- Difficulty date: March 19, 2013
- Submitted: May 1, 2013
- Operation: Air carrier
- Aircraft: N590UA
- Make and model: Boeing 757222
- Aircraft serial: 28708
- Aircraft time: 60,030 hours, 16,779 cycles
- Engine: Pwa PW2037
- System (JASC): 3400 · Navigation System
- Part: Display
- Part number: S242T404611
- Part serial: 624
- Condition: Failed
- Location: Nr 2
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER EICAS SCREEN RED.  REPLACED SCREEN.
